# SDR KCSA201805181128

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 59,136 hours, 10,687 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reveal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 REVEAL CRACKED BETWEEN STR 21 - 22L.
